# SDR 2008UALA00908

- Difficulty date: February 16, 2008
- Submitted: February 19, 2008
- Operation: Air carrier
- Aircraft: N332UA
- Make and model: Boeing 737322
- Aircraft serial: 24193
- Aircraft time: 57,040 hours, 31,159 cycles
- Engine: Ge CFM56*
- System (JASC): 3510 · Crew Oxygen System
- Part: Connector
- Condition: Faulty
- Location: O2 Mask
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S OXYGEN MASK DOES NOT TEST.  YELLOW CROSS APPEARS BUT DOES NOT DISAPPEAR.  RESET CONNECTOR. CHECKS OK.
